# SDR HEED9533

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6200 · Main Rotor System
- Part: Link Assy
- Part number: 222012711107
- Condition: Worn
- Location: Counterweight
- Part time: 549 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSY WORN. ORDERED NEW PART
